MathSciNet Relay Station
MathSciNet bibliographic data
MR551297 (81h:65056) 65J05 (47H10)
Miel, George J. Majorizing sequences and error bounds for iterative methods. Math. Comp. 34 (1980), no. 149, 185–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement